# SDR UPS06847945

- Difficulty date: September 6, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5610 · Flight Compartment Windows
- Part: Cam Follower
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW WILL NOT OPEN, C/W CAM FOLLOWER EXTENSION ADJUSTMENT TO F/O SLIDING WINDOW PER MM 56-10-03-5.  OPS CK GOOD, OK FOR SERVICE.
